# SDR SIMA200617704

- Difficulty date: June 24, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SMELLED BURNING SMOKE SMELL AROUND FONT CLOSET, EXIT SIGN VERY HOT.  MAINTENANCE FOUND FORWARD BALLAST IN LAV VERY HOT AND HAD SOME TYPE OF SMELL, REPLACED BALLAST ASSY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
